Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Any Advice
May 11, 2000

There has been some discussion about drug interactions with certain supplements. While I understand that there are many supplements (unregulated) on the market, is there a website or a reference that deals specifically with HIV? The information available is very confusing and contradictory......

Thanks for your wonderful service........

Response from Dr. Dieterich

Dear Advice,

I wish there was. There are good drug interactions websites, including the Hopkins one. However as you point out there is no real data on supplements and herbal medicines, many of which can indeed cause problems. All I can say is that you should be careful, keep track of what you are taking and if something untoward should happen, keep your MD apprised of what you are taking. Douglas T. Dieterich, M.D.


Previous
Newly diagnosed and gaining weight
Next
Facial wasting

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement